# SDR UALA2009110403436

- Difficulty date: October 31, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 28,142 hours, 11,211 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0403
- Part serial: Q00160006351
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV AND CRG DET FAULT DISPLAYED ON UPPER ECAM SCREEN - SMOKE.  SUPPLEMENTAL DATA UPDATE, REPLACED SMOKE DETECTION CONTROL UNIT.  OPS NORMAL.
